(Editor’s Note: Hear this well, the simple statement that vaccines cause little or few side effects and that they hardly- if ever- or don’t, maim and ruin lives, is simply FALSE.)
Chloe Brookes-Holder, 18, from Cheltenham, England, was a normal 12-year-old who danced six days a week and dreamed of a career as a dancer. Then she had the HPV vaccine at school. She is now paralyzed from the waist down and may never walk again. Her mother has had to quit her job to be her constant caregiver.
In the months following her shot, the healthy teenager started having dizziness, headaches, fatigue, bone and joint pain, and her muscles weakened. She also lost 42 pounds, all feeling in her legs, and is now fed through a tube.
Sadly, Public Health England and the Medicines and Healthcare products Regulatory Agency have found that there is “no credible evidence of a link between the HPV vaccine and a range of chronic illnesses.” We simply must DEMAND that government agencies do better for our girls when they leave them in this state. DEMAND BETTER.
- HPV Vaccine Scam: NIH Scientist Exposes Corruption in Cancer and Vaccine Industries
- Big Pharma and State Call for Cervical Cancer Lawsuit to be Thrown Out (Japan)
From the article:
“We trust our government to keep us safe but now, since getting sick from something the NHS gave me I don’t trust any medical professionals that I don’t know.
Before I got sick I did things girls aged 12 should do. I hiked, mountain biked, went to the park, roller-bladed, went to the cinema and birthday parties – I had friends.
I danced six days a week and loved to go to after-school sport and dance clubs every night. I was on the right road to getting As at GCSE.
I wanted to have a dance career and my heart bleeds with the torture knowing I may never walk again and therefore ever dance again.”
Chloe had a course of three Cervarix injections between November 2010 and June 2011.
Between the second and third shot, she began to have a string of viruses, started experiencing debilitating muscle pain, and was diagnosed with fibromyalgia. As if that wasn’t enough, she also developed a gastrointestinal disorder which left her in agony after every meal. She lost control of her bladder and was later diagnosed with POTS, which causes abnormal heart rate. And lastly, a year after the injection, she began experiencing paralytic episodes and would collapse at school, unable to control her lower body. None of these side effects is worth those 3 shots.
More from the article:
“European Medicines Agency statistics show that up to January 2017, 3,683 adverse reactions to Cervarix were reported, and 11,802 to Gardasil.
Some 380 families, represented by the UK Association for Vaccine Injured Daughters, have called for more information in schools and research into potential side effects.
Medics have dismissed their concerns and NHS England insists that the jab is not dangerous, writing on its website that it is a “safe vaccine”.
Simple, common sense says that normal and healthy medical records, to all out havoc after a shot, mean something is terribly wrong with the shot. However, since most medical doctors refuse to admit the obvious, you are going to continue to have to do your homework and make the choices that are best for your family. Do not trust that job to anyone else.